# SDR EE4Y202002010585

- Difficulty date: February 1, 2020
- Submitted: February 1, 2020
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N309GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 57,813 hours, 36,570 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 65C2632029
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING O/B MID FLAP LOWER SURFACE WITH WEAR AT WBL 255. THE MENTIONED PART WAS REPAIRED IAW BOEING ID #3-4620339317 AND COOPESA E.O. COO-EO-2020-10540-R01
